# SDR AALA202402223903

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 42,398 hours, 17,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT SERVICE DOOR IS DIFFICULT TO ARM AND DISARM. RIGHT CLIP IS VERY TIGHT. FOUND EVACUATION SLIDE GIRT BAR MISALIGNED ADJUSTED GIRT BAR. PER 52-66-00.
